# SDR DHL2003747508

- Difficulty date: May 12, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK DISCREPANCY AS FOLLOWS, "CABIN INTERIOR TOP OF WING CENTER SECTION RT FRAME AT BS 826 GUSSET ANGLE CRACKED. NDT CONFIRMED.  REMOVED AND REPLACED GUSSET RT SIDE BS 826 USING P/N 69-45596
